On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition

Journal Title: American Journal of Engineering and Applied Sciences - Year 2017, Vol 10, Issue 2

Abstract

Abstract In this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous. Copyright © 2017 Sheila Amina Bishop, Godwin Amechi Okeke and Timothy Ashibel Anake. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Authors and Affiliations

Sheila Amina Bishop, Godwin Amechi Okeke, Timothy Ashibel Anake

Keywords

Related Articles

Evaluating the Effects of Climate Change and Variability on Water Resources: A Case Study of the Cheliff Basin in Algeria

Abstract In aim to well understand of the association between climate change, variability and their impact on water resources availability, an analysis was conducted of the trends in rainfall and stream flows across the...

Developing and Testing Dynamic Models for HVAC Systems Using System Identification Approach

Abstract This paper proposes integrated modeling and optimization methods for a chilled water HVAC system using a system identification approach. Two multiple input-single output models are developed to find the supply...

Evaluation of Customer Behaviour Irregularities in Cameroon Electricity Network using Support Vector Machine

Abstract Non-Technical Losses (NTLs) in the Cameroonians electricity network are approximately 30 to 40% of production and are estimated at several billion CFA francs per year for National Electricity Company (ENEO); He...

From Structural Colors to Super-Hydrophobicity and Achromatic Transparent Protective Coatings: Ion Plating Plasma Assisted TiO2 and SiO2 Nano-Film Deposition

Abstract The implementation of the Ion Plating Plasma Assisted technology in the area of surface functionalization for structural color and relic preservation applications is presented. Interferometric structural colors...

Three-Dimensional in Bonded Joints: A Short Review

Abstract Distributions of stress 3D in the vicinity of the overlapping corners of joints with a single lap were investigated with accuracy at present the man. A (Fe), model accurately Finite Element 3D has been carried...

Download PDF file
  • EP ID EP194634
  • DOI 10.3844/ajeassp.2017.506.510
  • Views 107
  • Downloads 0

How To Cite

Sheila Amina Bishop, Godwin Amechi Okeke, Timothy Ashibel Anake (2017). On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition. American Journal of Engineering and Applied Sciences, 10(2), 506-510. https://europub.co.uk./articles/-A-194634